# SDR DALA14005273305

- Difficulty date: January 20, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 45,958 hours, 6,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT Y1459, FRAMES 36-37.  REPLACED SEAT TRACK.
